# SDR N6WA20140515001

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 27,046 hours, 19,847 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR HUMMING IN FLIGHT.  REMOVED HATCH & CLEANED SEAL, SECURED DOOR IAW AMM  52-21-00.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
